Piecewise exact solution of nonlinear momentum conservation equation with unconditional stability for time increment

Changhwan Jang1 , Hyoseob Kim2 , Sokhwan Choi3 , Jinho Kim4

Journal of Vibroengineering, Vol. 14, Issue 3, 2012, p. 1041-1051.
Received 12 July 2012; accepted 4 September 2012; published 30 September 2012

Copyright © 2012 Vibroengineering This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Creative Commons License
Table of Contents Download PDF
Cite this article
Views 5
Reads 0
Downloads 685
This publication is only available via PDF.
Download PDF